# SDR HNAA2023090900739

- Difficulty date: August 18, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 46,313 hours, 42,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EMERGENCY DOOR AFT EXIT LIGHT INOP.  RAR BATTERY PACKS IAW WC 33-70-17
